# SDR MWEA99175

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3912237511
- Condition: Corroded
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR FRAME STA 813 LOWER SIDE HAS SEVERAL AREAS OF CORROSION FROM 28R TO 27L.  BLENDED CORROSION, INSTALLED REPAIR SPLICE.
